| Model Number |
1804400-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous, 90% stenosed, de novo lesion in the right coronary artery (rca).A 4x15mm xience skypoint drug eluting stent (des) could not cross the anatomy to reach the target lesion to be treated.During removal, difficulty was met with the anatomy.There was no adverse patient effect and no clinically significant delay in the procedure.A non-abbott device was used to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the difficult anatomy causing the reported failure to advance.During removal continued resistance with the anatomy was felt causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.